# SDR RAIA00806008

- Difficulty date: June 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - GALLEY EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  (S)
